MAUDE Adverse Event Report: I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UCE
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the complaint products were not returned, i-sens analyzed the cause of the low readings using a meter of the reference meter of the same model and strips of the same lot.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%) which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
Customer compares readings from the dexcom and the relion premier classic meter every time, so when the readings were so off, she knew that the classic meter was not reading correctly because she knows how she feels when she has low blood glucose.She is no longer going to compare readings until she receives the new meter.She started having this issue sunday morning, (b)(6) 2022.Strips were opened on (b)(6) 2022.Stored in the case in her kitchen/dining room and it is cool and dry.In one instance her dexcom showed 99 and classic showed lo.Caller went and had lunch at 11:51 am and dexcom showed 114 and classic showed 23.At supper, at 3:49 pm, dexcom gave reading of 300 and classic showed a reading of 35.At 9:11 pm, dexcom gave a reading of 92 and classic showed 22.On (b)(6) 2022, at 5:14 am, dexcom gave a reading of 135 and classic showed 26.All these comparisons are outside of zones a & b in parkes grid.She is using different blood samples for each test.Replaced meter, strips and sent rl.
 
Additional Manufacturer Narrative
I-sens analyzed the cause of the low readings using the returned meter and strips.The control solution test results with the returned meter and normal strips were within the standard range, and the cv% was within the acceptance criteria (below 5%) which satisfied the internal standard in i-sens.Therefore, it is judged that the meter operated normally.However, as a result of checking the returned strips, strips presumed to be from another lot were mixed in the bottle (the code on the back of the strip was different).And blood was injected into most of the strips.In addition, the control solution test results with the normal meter and retained strips of the complaint lot were within the standard range, and the cv% was within the acceptable criteria.Therefore, it is presumed that the problem of low readings occurred due to misuse by the user.If the blood inlet of the strip is contaminated, various problems, such as error messages and incorrect readings, may occur.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key15850557
Report Number3005621222-2022-00021
Device Sequence Number17773605
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131280624,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2023
Device Model NumberGM505UCE
Device Catalogue Number784001
Device Lot NumberTT23BBBBB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight72 KG